# SDR 2003FA0000522

- Difficulty date: May 1, 2003
- Submitted: May 21, 2003
- Operation: General aviation
- Aircraft: N1970X
- Make and model: Cessna 182H
- Aircraft serial: 18256070
- Engine: Cont O470*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 12000655
- Part serial: CR296
- Condition: Leaking
- Location: Left Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOATS AND FUEL CELLS.  RECEIVED NEW MFG LEFT WING FUEL CELL, MFG DATE 3/03.  INSTALLED IN AIRCRAFT,  FILLED WITH 1000LL AVGAS, DISCOVERED FUEL LEAK, RETURNED FUEL CELL TO MFG, FFC DISCOVERED MFG LT REAR BOTTOM CHANNEL LEAK DEFECT.  FFC REPAIRED DEFECT AND RETURNED FUEL CELL.
